# SDR DALA2015112307216

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA CORROSION ON FLOORBEAM 1292 BETWEEN FRAME 12 TO FRAME 24 MEASURES APPROXIMATELY L:0.860", W:0.480", D:0.003".  REPLACED SEAT TRACK 1292 AND FASTENER LOCATED  BETWEEN FRAME 12 TO FRAME 24 FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53110984, D53112812 AND D53110876 MEASURE OF CORROSION ARE: L=7.520", W=0.520" AND D=0.070".
